Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 56, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at May 27, 2011, 12:37 PM EDT for Williamsburg County, South Carolina. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2011, 12:37 PM EDT (16:37 UTC)
- Expired
- May 27, 2011, 1:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
County Williamsburg County, SC
The radar
The Columbia radar (KCAE), 120 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:06 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 4.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1634 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
992
WUUS52 KILM 271637
SVRILM
SCC089-271730-
/O.NEW.KILM.SV.W.0056.110527T1637Z-110527T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
1237 PM EDT FRI MAY 27 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN AND SOUTHWESTERN WILLIAMSBURG COUNTY IN NORTHEAST SOUTH
CAROLINA
* UNTIL 130 PM EDT
* AT 1236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH WEST OF KINGSTREE. THIS STORM
WAS MOVING NORTHEAST AT 15 MPH. DOPPLER RADAR ALSO INDICATED
STRONG THUNDERSTORMS APPROACHING SEVERE LIMITS SOUTHWEST OF
GREELEYVILLE. THESE STORMS WERE ALSO MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
HEBRON...
CADES...
RURAL LOCATIONS WEST OF KINGSTREE...
GREELEYVILLE...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...HEAVY RAIN AND FREQUENT
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3370 8000 3372 7998 3374 7998 3389 7987
3387 7983 3384 7980 3384 7975 3381 7972
3380 7969 3382 7967 3381 7965 3380 7958
3342 7987 3349 7997 3350 8010
TIME...MOT...LOC 1634Z 205DEG 15KT 3369 7990
$$
SRP2 follow-up statements
580
WWUS52 KILM 271657
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1257 PM EDT FRI MAY 27 2011
SCC089-271730-
/O.CON.KILM.SV.W.0056.000000T0000Z-110527T1730Z/
WILLIAMSBURG SC-
1257 PM EDT FRI MAY 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR WESTERN WILLIAMSBURG COUNTY...
AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WERE
LOCATED FROM NEAR CADES TO GREELEYVILLE AND LANE...MOVING NORTHEAST
AT 15 MPH. THESE STORMS WERE ALSO PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HEBRON...CADES...KINGSTREE...AND GREELEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. STAY INDOORS UNTIL THE STORMS PASS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3370 8000 3372 7998 3374 7998 3389 7987
3387 7983 3384 7980 3384 7975 3381 7972
3380 7969 3382 7967 3381 7965 3380 7958
3342 7987 3349 7997 3350 8010
TIME...MOT...LOC 1654Z 205DEG 15KT 3377 7986
$$
SRP513
WWUS52 KILM 271732
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
132 PM EDT FRI MAY 27 2011
SCC089-271741-
/O.EXP.KILM.SV.W.0056.000000T0000Z-110527T1730Z/
WILLIAMSBURG SC-
132 PM EDT FRI MAY 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR WILLIAMSBURG COUNTY
HAS EXPIRED...
AT 130 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS WEAKENED...THUS THE WARNING WAS ALLOWED TO EXPIRE. ALTHOUGH THE
STORM HAS WEAKENED BELOW SEVERE LIMITS IT REMAINS STRONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 45 MPH...SMALL
HAIL...AND HEAVY DOWNPOURS.
STAY INDOORS UNTIL THE THUNDERSTORMS MOVE OUT OF THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3370 8000 3372 7998 3374 7998 3389 7987
3387 7983 3384 7980 3384 7975 3381 7972
3380 7969 3382 7967 3381 7965 3380 7958
3342 7987 3349 7997 3350 8010
TIME...MOT...LOC 1657Z 205DEG 15KT 3378 7985
$$
SRPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 10:32 AM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 27, 10:32 AM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 1032 AM EDT FRI MAY 27 2011 .SYNOPSIS... SHOWERS AND FEW THUNDERSTORMS ARE EXPECTED WELL INLAND THIS AFTERNOON AND THIS EVENING...AS LOW PRESSURE ALOFT PASSES WEST AND NORTH OF THE AREA. LATE TONIGHT INTO EARLY SATURDAY A FEW OCEAN SHOWERS MAY MOVE ONSHORE ALONG THE COASTAL ZONES. A RETURN TO ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS IS EXPECTED MUCH OF NEXT WEEK...AS A WARM UPPER RIDGE BUILDS OVER THE REGION. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1030 AM FRIDAY...VAPOR IMAGERY REVEALING AN INTRIGUING FEATURE OF ELLIPTICAL DARKENING IN SC MOVING NORTH. THE SHARP UPPER TROUGH MOVING INTO GEORGIA APPEARS TO BE YANKING THIS FEATURE INLAND AND THIS MAY BE A FOCUS FOR CONVECTION LATER TODAY...DUE TO THE DENSITY GRADIENT ALONG THE EDGES OF THIS IMPULSE. ENHANCED VORTICITY JUST AHEAD OF THE UPPER TROUGH WAS TRIGGERING TSTMS OVER WESTERN SC. THIS DISTURBANCE WILL ALLOW A BATCH OF SHRA/TSTMS TO SCRAPE THE FAR WESTERN FORECAST AREA BY MIDDAY. 4KM NSSL WRF DEPICTS A SIMILAR SCENARIO WHILE ALSO PRODUCING WEAK DEVELOPMENT/SHOWERS OVER OUR CENTRAL ZONES. ALONG THE COAST IN CLOSER PROXIMITY TO THE WESTERN PERIPHERY OF A DRY AND WARM AIR MASS ALOFT...THE ATMOSPHERE REMAINS MORE CAPPED. THUS THE PRIMARY FOCUS WILL REMAIN INLAND MUCH OF THE DAY. THE SEA BREEZE FRONT WILL MARCH WELL INLAND THIS AFTERNOON AND SHOULD SPREAD A RESULTANT SSE-SE SFC WIND ACROSS MOST OF THE WARNING AREA THIS AFTERNOON. THIS MAY HELP INTENSIFY STORMS A BIT OVER THE WRN HALF OF THE FORECAST AREA FROM LATE AFTERNOON TO EARLY EVENING. CONVECTION IS EXPECTED TO WEAKEN BY MID/LATE EVENING WITH HEAT LOSS AND A WEAKENING UPPER TROUGH. THE FOCUS THEN SHIFTS OUT OVER THE WATERS...WHERE INFRARED IMAGERY THIS MORNING REVEALS ENHANCED INSTABILITY AND LOW-LEVEL CONVERGENCE ABOUT 250 MILES EAST OF CENTRAL FLORIDA...CIRCULATING AROUND BROAD HIGH PRESSURE WELL OFFSHORE. SHORT-RANGE HI-RES MODELS SHOW COASTAL SHOWERS MOVING INTO THE CAPE FEAR REGION AROUND 400 AM SATURDAY MORNING. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 2:50 AM FRIDAY...RESIDUAL MID LEVEL ENERGY WILL BE THE IMPETUS FOR SOME CONVECTION SATURDAY THE QUESTION IS HOW MUCH? THERE IS A DISCONNECT BETWEEN THE MET AND MAV POPS AS IS COMMON WITH ANY CONVECTION THIS TIME OF YEAR WITH THE MET MORE BULLISH. THE SREF MODEL GRAPHICS ARE MORE AGGRESSIVE AS WELL. BASED ON THIS AND SOUNDINGS CONDUCIVE FOR CONVECTION I HAVE INCREASED THE POPS SLIGHTLY WHILE REMAINING WELL BELOW THE MET NUMBERS. ALSO ADDED A MENTION FOR SUNDAY ACROSS NORTH CAROLINA COASTAL AREAS VIA SEABREEZE. SHEAR REMAINS LOW AND NORMALIZED CAPES ARE LOW SO THE THREAT OF SEVERE WEATHER IS MINIMAL. FAVORED THE SLIGHTLY COOLER MET NUMBERS THROUGHOUT THE PERIOD. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 2:50 AM FRIDAY...EXTENDED FORECAST AT LEAST GETS A LITTLE MORE INTERESTING AT THE END OF THE PERIOD AS THE MASSIVE MID LEVEL RIDGE RETROGRADES WITH OUR AREA IN A MORE FAVORABLE NORTHWEST FLOW PATTERN. HAVE ADDED POPS FOR THURSDAY TO ADDRESS THIS POSSIBILITY. WAY TOO FAR OUT IN TIME TO PINPOINT ANY MCS AND THE LATEST GFS SHOWS MORE IN THE WAY OF A FRONT ACROSS THE AREA. TEMPERATURE TRENDS REMAIN INTACT WITH WELL ABOVE NORMAL VALUES FOR THE MOST PART TRENDING DOWN LATE WITH THE INCREASE IN MOISTURE. && .AVIATION /13Z FRIDAY THROUGH TUESDAY/... AS OF 12Z...TROUGH AXIS WILL SLOWLY MOVE EASTWARD TODAY. MODERATE CONFIDENCE WE WILL SEE CONVECTION FIRE ALONG THE I-95 CORRIDOR BY MIDDAY TO EARLY AFTERNOON. INTERMITTENT MVFR CONDITIONS ARE EXPECTED...WITH BRIEF PERIODS OF IFR VISIBILITY IN HEAVY SHOWERS. THE COASTAL TERMINALS WILL LIKELY BE SPARED OF ANY CONVECTION UNTIL THE OVERNIGHT HOURS AS THE TROUGH AND ASSOCIATED VORTICITY REACH THE COAST BY 09-10Z. FOR DIURNAL REASONS...ONLY EXPECT ISOLATED CONVECTION ALONG THE COAST AT THAT TIME. MAINLY SOUTHERLY WINDS THROUGH THE PERIOD...GUSTY ALONG THE COAST BY MID TO LATE MORNING. EXTENDED OUTLOOK...LOW CONFIDENCE MVFR/IFR FOG/STRATUS EACH MORNING. ISOLATED THUNDERSTORMS POSSIBLE THROUGH THE WEEKEND. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 1030 AM FRIDAY...SPECTRAL PLOTS REVEAL PERSISTENT SOUTHERLY WIND-SEAS WITH 5 SECOND INTERVALS RUNNING 3-4 FEET IN UNPROTECTED WATERS RIGHT UP TO DAYBREAK. WEAK SE SWELL WAVES OF 1 FOOT OR LESS WILL BUILD LITTLE...KEEPING DOMINANT WAVE PERIODS AT 5 SECONDS. THIS WILL TRANSLATE TO MODERATELY STEEP WAVES...BUT AT SUB- ADVISORY LEVELS. SOUTHERLY WINDS THIS MORNING WILL GAIN MORE OF A SE COMPONENT...LIKELY INCREASING 3-7 KNOTS AS THE RESULTANT SEA- BREEZE WINDS IN IMPARTED INTO THE SYNOPTIC FLOW. NO TSTMS EXPECTED ON THE WATERS TODAY...BUT BY TONIGHT...AND ESPECIALLY LATE INTO THE PRE DAWN HOURS...A BATCH OF OCEAN SHOWERS WITH EMBEDDED TSTMS MAY APPROACH THE 0-20NM WATERS. SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 2:50 AM FRIDAY...MORE OF THE SAME AS SOUTHERLY FLOW WILL BACK SLIGHTLY TO SOUTHEASTERLY DURING THE AFTERNOON HOURS VIA THE SEABREEZE. MAY SEE A MORE PRONOUNCED WIND SHIFT VERY LATE IN THE PERIOD AS THE SURFACE RIDGE MOVES TO THE DELMARVA AREA. SEAS REMAIN CONSISTENT AS WELL WITH 2-4 FEET. LONG TERM /MONDAY THROUGH TUESDAY/... AS OF 2:50 AM FRIDAY...EXPECT A MODEST NORTHEASTERLY FLOW WITH A SLIGHT VEERING DURING THE DAYTIME HOURS VIA THE SEABREEZE AS SURFACE HIGH PRESSURE AXIS IS OFF THE DELMARVA AREA. WIND SPEEDS SHOULD BE NO MORE THAN 10 KNOTS. SEAS SHOULD REMAIN IN A NARROW 2-3 FOOT RANGE. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...COLBY SHORT TERM...KEEBLER LONG TERM...KEEBLER AVAITION...DAVID
Hazardous weather outlook, May 27, 3:01 AM EDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 301 AM EDT FRI MAY 27 2011 AMZ250-252-254-256-NCZ087-096-099-105>110-SCZ017-023-024-032-033-039- 053>056-280715- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-ROBESON-BLADEN- COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER- COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN- 301 AM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS...SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
In the hours before
Special weather statement, May 27, 11:30 AM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1130 AM EDT FRI MAY 27 2011
SCZ017-023-032-271630-
DARLINGTON-MARLBORO-FLORENCE-
1130 AM EDT FRI MAY 27 2011
...SCATTERED STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF THE PEE
DEE REGION...
AT 1129 AM EDT...SCATTERED STRONG THUNDERSTORMS WERE DEVELOPING AND
MOVING NORTHEAST AT 15 TO 20 MPH ACROSS THE PEE DEE REGION. THE
STRONGER STORMS WERE LOCATED FROM NEAR CLYDE...TO TIMMONSVILLE...TO
OLANTA...AND MAY PRODUCE WIND GUSTS TO 45 MPH...SMALL HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING.
COMMUNITIES IN OR NEAR THE PATH OF THESE STORMS INCLUDE
BENNETTSVILLE...DARLINGTON...FLORENCE...HARTSVILLE...AUBURN...
BROWNSVILLE...CARTERSVILLE...CHAVISTOWN...CLIO...DOVESVILLE AND
DUNBAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT TAKE COVER UNDER TREES...NEAR METAL OBJECTS...OR IN AN OPEN
FIELD. STAY INDOORS UNTIL THE STORMS PASS.
&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.
LAT...LON 3450 8005 3449 7988 3454 7983 3460 7981
3462 7978 3477 7994 3481 7991 3481 7967
3463 7945 3388 7991 3388 7994 3395 7998
3399 7990 3409 8010 3417 8015 3420 8012
3423 8012 3436 8018 3432 8024 3437 8029
SRPLocal storm report, May 27, 12:30 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1230 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL 5 NE TIMMONSVILLE 34.19N 79.88W
05/27/2011 E0.75 INCH FLORENCE SC TRAINED SPOTTER
&&
EVENT NUMBER ILM1100312
ROSSThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 11:30 AM EDT | Special Weather Statement | ILM | Darlington, Marlboro | 60 min |
| May 27, 11:56 AM EDT | Severe Thunderstorm Warning | ILM | Darlington, Florence, Marlboro | 56 min |
| May 27, 1:05 PM EDT | Special Weather Statement | ILM | Darlington, Florence, Marlboro | 55 min |
| May 27, 1:30 PM EDT | Special Weather Statement | ILM | Florence, Marion | 60 min |
| May 27, 1:49 PM EDT | Special Weather Statement | ILM | Dillon | 71 min |
| May 27, 2:15 PM EDT | Special Weather Statement | ILM | Darlington | 60 min |
| May 27, 2:16 PM EDT | Areal Flood Advisory | ILM | Dillon, Florence, Marion | 119 min |
| May 27, 6:12 PM EDT | Special Weather Statement | ILM | Florence, Marion, Williamsburg | 63 min |
| May 27, 6:20 PM EDT | Special Weather Statement | ILM | Marion | 55 min |
| May 27, 7:15 PM EDT | Areal Flood Advisory | ILM | Dillon, Florence, Horry, Marion | 60 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.